MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial mdr 2517506-2025-00026 was filed with the fda on 21-feb-2025.Additional information (25-feb-2025): siemens reviewed the information provided and services performed by the customer service engineer (cse) and confirmed that the dimension exl 200 analyzer has performed as specified post-service repair.The customer has not observed a recurrence.The potential cause of the sodium and potassium falsely depressed results is a faulty sample probe.The analyzer is operational, and no further evaluation is required.
 
Event or Problem Description
The customer reported that sodium and potassium testing performed on the dimension exl 200 analyzer produced falsely depressed results on two patients (sample ids (b)(6)).The results were not reported to the physician(s).The customer performed repeat testing for sample id (b)(6) and noted that the results remained low; therefore, they performed gasometer testing and stated that the results were higher, within normal limits, considered correct, and reported the results to the physician(s).The customer performed repeat testing for sample id (b)(6) on the dimension exl 200 analyzer and noted that the results remained low.The customer performed troubleshooting, verified quality control (qc) results were acceptable, performed repeat testing on the sample id (b)(6), and stated the results were higher compared to the initial results, considered correct, and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The customer reported that sodium and potassium testing performed on the dimension exl 200 analyzer produced falsely depressed results on two patients (sample ids (b)(6)).The customer stated that quality control (qc) was verified at 9:10 p.M.And everything was correct.The customer performed troubleshooting and noted that the integrated multisensor (imt) qc results were within range after sensor lot replacement and also before and after observing the discordant sample results.Siemens dispatched a customer service engineer (cse) to the customer site.The cse changed the cap of the imt tower, imt x tubing and noted a dilcheck failure: sodium (na) ranged from 110 to 125.The cse changed the sample needle and consumables (std a, stb, salt bridge) and noted that the dilcheck diagnostic and qc were acceptable.The system was functional and required the recalibration of assays.Siemens is investigating the event.

Brand Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key21433502
Report Number2517506-2025-00026
Device Sequence Number17278397
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date02/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown